Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 27, 2012, 7:46 PM EDT for Madison County, Georgia. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2012, 7:46 PM EDT (23:46 UTC)
- Expired
- Apr 27, 2012, 8:00 PM EDT
- In force
- 14 min
- Issued by
- NWS Atlanta, GA
County Madison County, GA
The radar
The Greer radar (KGSP), 115 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.8 hours before the alert went out and 317 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 75 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 1255 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
698
WWUS82 KFFC 272346
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
746 PM EDT FRI APR 27 2012
GAZ027-280000-
746 PM EDT FRI APR 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN MADISON COUNTY UNTIL 800 PM EDT...
AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PAOLI...MOVING EAST AT 25 MPH.
RAINFALL AMOUNTS BETWEEN 0.5 TO 1.0 INCHES AND FREQUENT LIGHTNING
CAN BE EXPECTED ACROSS MADISON COUNTY...INCLUDING AREAS AROUND
HARRISON...PAOLI AND COMER. DRIVERS SHOULD USE CAUTION AS INTENSE
RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS
ALSO LIKELY.
&&
LAT...LON 3422 8307 3417 8309 3415 8305 3413 8305
3411 8303 3410 8303 3406 8299 3404 8312
3405 8313 3403 8318 3421 8322 3424 8308
TIME...MOT...LOC 2346Z 259DEG 22KT 3414 8309
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 27, 7:30 PM EDT, 16 minutes earlier.
Area forecast discussion, Apr 27, 7:30 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 730 PM EDT FRI APR 27 2012 .UPDATE... LATEST RADAR AND SATELLITE TRENDS ARE SUPPORTING THE GFS IN KEEPING THE PRECIP ACROSS NORTH GEORGIA. WILL THEREFORE REMOVE POPS FROM CENTRAL GEORGIA AND ALSO DECREASE CLOUD COVER IN THE GRIDS FOR THIS EVENING. NO OTHER CHANGES PLANNED AT THIS TIME. && .PREV DISCUSSION... /ISSUED 307 PM EDT FRI APR 27 2012/ SHORT TERM /TONIGHT THROUGH SUNDAY/... LATEST SURFACE ANALYSIS SHOWS A WEAK FRONTAL BOUNDARY ACROSS NORTH GA WHERE ISOLATED SHOWERS AND THUNDERSTORMS ARE BEGINNING TO DEVELOP. EXPECT THIS ACTIVITY TO BECOME MORE SCATTERED IN COVERAGE ALONG AND AHEAD OF THE BOUNDARY THROUGH THE AFTERNOON AND EARLY EVENING. AS THE BOUNDARY SAGS SOUTHWARD... SOME OF THIS CONVECTION COULD THREATEN THE ATLANTA METRO AREA DURING THE LATE AFTERNOON COMMUTE. AS CAPE VALUES AHEAD OF THE FRONT INCREASE BETWEEN 2500 AND 3500 J/KG DURING AFTERNOON HEATING... SUSPECT A FEW STORMS COULD PULSE SEVERE... WITH LARGE HAIL AND STRONG WINDS THE MAIN THREAT. SPC HAS PLACED PARTS OF NE AND EAST CENTRAL GA IN A SLIGHT RISK AREA... GENERALLY EAST OF A LINE FROM CLEVELAND TO ATLANTA TO MILLEDGEVILLE... AND THIS LOOKS REASONABLE. HOWEVER... STRONG STORMS COULD OCCUR JUST ABOUT ANYWHERE ACROSS NORTH GA WITH THE BOUNDARY IN THE AREA. THE CONVECTIVE THREAT SHOULD GREATLY DIMINISH BY 9 PM THIS EVENING WITH LOSS OF DAYTIME HEATING AND SLIGHT RIDGING BEGINNING TO BE NOTED IN THE UPPER LEVELS... COURTEOUS OF LOW PRESSURE DEEPENING OVER THE SOUTHERN PLAINS. MODELS AGREE THIS INCREASED MID AND UPPER LEVEL RIDGING WILL ALSO HINDER CONVECTION ON SATURDAY AND AGAIN SUNDAY... ESPECIALLY WITH THE FRONT DRIFTING BACK NORTH AND DISSIPATING ON SATURDAY. THEREFORE... NO RAIN CHANCES WILL BE MENTIONED THROUGH THE WEEKEND. AS FOR TEMPS... LEANED CLOSER TO THE WARMER MET LOWS FOR TONIGHT CONSIDERING THE FRONT SHOULD REMAIN NORTH OF ATLANTA...AND EVEN THEN DRIFTING FURTHER NORTH TOWARD MORNING. MET HIGHS LOOK A TAD TOO WARM ON SATURDAY...SO LEANED TOWARD THE SLIGHTLY COOLER MAV HIGHS ON SATURDAY. TOOK A MAV AND MET BLEND FOR THE REMAINING PERIODS. 39 LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... JUST MINOR TWEAKS TO THE LONG TERM TO CREATE BETTER AGREEMENT WITH NEIGHBORS. CONTINUE SAME FORECAST PHILOSOPHY AS THE MIDNIGHT SHIFT...ALTHOUGH GUIDANCE CONTINUES TO BE INCONSISTENT BETWEEN RUNS INTO THE START OF THE NEXT WORK WEEK. 10 /ISSUED AT 336 AM EDT FRI APR 27 2012/ EXTENDED BEGINS WITH RIDGING BUILDING IN ALOFT AND SURFACE HIGH PRESSURE OVER THE WESTERN ATLANTIC RIDGING INTO THE SOUTHEAST. THE MAIN FLOW...ALONG WITH WEAK EMBEDDED IMPULSES...REMAINS JUST TO OUR NORTH ROUNDING THE TOP OF THE RIDGE. WITH INCREASING THICKNESSES AND MOISTURE...THE GFS REALLY INCREASES TEMPS ON SUNDAY... FORECASTING RECORD OR NEAR-RECORD HIGHS IN THE UPPER 80S AND LOWER 90S. THE NAM HOWEVER REMAINS 8-10 DEGREES COOLER AND IS SIMPLY NOT AS STRONG WITH THE RIDGING ALOFT. THE ECMWF SEEMS TO SUPPORT THE GFS/S SOLUTION...SO OVERALL HAVE TAKEN A BLEND TO AVOID A DRAMATIC SWING FROM YESTERDAY/S FORECAST BUT HAVE LEANED TOWARD THE WARMER GFS. THIS WARMING TREND CONTINUES INTO THE EARLY PART OF THE WEEK WITH THE 00Z GFS MUCH WARMER THAN THE 12Z RUN YESTERDAY...AND WARMER THAN THE ECMWF IS IMPLYING. HAVE AGAIN TAKEN A BLEND... TRYING TO ACCOUNT FOR RUN-TO-RUN DIFFERENCES AND FACTORING IN THE ECMWF SOLUTION. OVERALL THOUGH TEMPS REMAIN ABOVE NORMAL THROUGH THE PERIOD. AS FOR POPS...THE EXTENDED LOOKS MOSTLY DRY...THOUGH AS THE UPPER RIDGE BEGINS TO BREAK DOWN BY MONDAY NIGHT MOISTURE WILL BE ABLE TO WORK FIRST INTO NORTH GEORGIA AND THEN FURTHER SOUTH. POPS REMAIN SLIGHT CHANCE AT BEST BUT WITH A TYPICAL SUMMER-LIKE DIURNAL TREND TO THE CONVECTIVE POTENTIAL. BOTH THE GFS AND ECMWF WANT TO BRING MOISTURE FROM THE ATLANTIC OVER FLORIDA AND EVENTUALLY INTO PARTS OF GEORGIA...WITH THE GFS FASTER AND MORE IMPRESSIVE WITH THE MOISTURE AMOUNTS. OF COURSE...THE GFS IS LIKELY OVERDONE WITH THIS BUT THE TRENDS WILL HAVE TO BE MONITORED THROUGH SUBSEQUENT FORECASTS. TDP && .AVIATION... 00Z UPDATE... CONVECTION IS DIMINISHING ACROSS NORTH GEORGIA. A FEW SHOWERS ARE LINGERING JUST NORTH OF FTY/PDK...ENOUGH FOR A VCSH FOR THE NEXT HOUR OR SO. TSRA AROUND AHN SHOULD BE CLEAR OF AHN BY 01Z. CIRRUS FOR THE REST OF THE NIGHT. MODELS CONTINUE TO SHOW SCT-BKN IFR CLOUDS BY 12Z WITH THE BKN IN THE MCN/CSG AREAS. WINDS WILL GO NEAR CALM THIS EVENING...THEN SOUTHWEST AT 5 TO 10 KTS BY 18Z SAT. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS...EXCEPT MODERATE CONFIDENCE ON SCT-BKN LOW CLOUDS FROM 12Z TO 16Z SAT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 61 86 59 88 / 50 0 0 5 ATLANTA 64 85 63 86 / 20 5 0 5 BLAIRSVILLE 58 81 55 82 / 20 5 5 10 CARTERSVILLE 59 85 57 87 / 20 5 5 5 COLUMBUS 62 87 59 89 / 10 0 0 5 GAINESVILLE 61 84 60 85 / 50 5 5 5 MACON 62 87 59 90 / 10 0 0 5 ROME 60 86 57 87 / 20 5 5 10 PEACHTREE CITY 61 84 57 86 / 10 5 0 5 VIDALIA 62 88 63 90 / 10 0 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 17
Hazardous weather outlook, Apr 27, 5:50 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 550 PM EDT FRI APR 27 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-282200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 550 PM EDT FRI APR 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA THROUGH THIS EVENING. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTH GEORGIA THIS EVENING. .SYNOPSIS... A WARM AND UNSTABLE AIRMASS REMAINS IN PLACE ACROSS THE REGION. A WEAK COLD FRONT ACROSS NORTH GEORGIA WILL CONTINUE TO SLOWLY SAG SOUTH AS IT GRADUALLY WEAKENS THIS EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE GUSTY WINDS...HAIL...AND FREQUENT LIGHTNING. SEVERE THUNDERSTORMS WITH STRONG WINGS AND LARGE HAIL ARE POSSIBLE...MAINLY EAST OF A LINE FROM CLEVELAND TO ATLANTA TO MILLEDGEVILLE. THE BEST LOCATION FOR THUNDERSTORM DEVELOPMENT WILL BE GENERALLY NORTH OF A LINE FROM LAGRANGE TO DUBLIN...PRIMARILY BETWEEN THROUGH 9 PM. .DISCUSSION... THE COLD FRONT STRETCHED ACROSS NORTH GEORGIA WILL CONTINUE TO SAG SLOWLY SOUTHWARD THIS EVENING. CAPE VALUES ALONG AND AHEAD OF THE FRONT WILL INCREASE TO 3000 J/KG. 0 TO 6 KM BULK SHEAR VALUES WILL NEAR 35 KTS IN PORTIONS OF NORTH GEORGIA. THIS INSTABILITY AND SHEAR COMBINED WITH THE LIFT ASSOCIATED WITH THE FRONT WILL ALLOW SCATTERED THUNDERSTORMS...WITH ISOLATED SEVERE THUNDERSTORMS...TO DEVELOP THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH GEORGIA EARLY SATURDAY...AND AGAIN MONDAY NIGHT AND TUESDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA WEDNESDAY AND THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED SUNDAY AND MONDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 27, 5:54 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT FRI APR 27 2012
GAZ022-033-034-272230-
554 PM EDT FRI APR 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN FORSYTH...GWINNETT
AND FULTON COUNTIES UNTIL 630 PM EDT...
AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROSWELL TO JOHNS CREEK...MOVING EAST AT 15
MPH.
RAINFALL AMOUNTS BETWEEN 0.75 AND 1.25 INCHES...AND FREQUENT
LIGHTNING CAN BE EXPECTED ACROSS FORSYTH...GWINNETT AND FULTON
COUNTIES...INCLUDING AREAS AROUND MOUNTAIN PARK...ROSWELL...JOHNS
CREEK...ALPHARETTA...SUWANEE AND BROOKWOOD. DRIVERS SHOULD USE
CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF
WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3409 8398 3401 8409 3400 8421 3402 8440
3406 8442 3411 8441 3411 8440 3414 8421
TIME...MOT...LOC 2154Z 262DEG 15KT 3406 8434 3405 8420Special weather statement, Apr 27, 6:30 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT FRI APR 27 2012
GAZ034-272300-
630 PM EDT FRI APR 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN GWINNETT COUNTY UNTIL 700 PM EDT...
AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUWANEE...MOVING EAST AT 25 MPH.
RAINFALL AMOUNTS BETWEEN 0.5 TO 1.0 INCHES AND FREQUENT LIGHTNING
CAN BE EXPECTED ACROSS GWINNETT COUNTY...INCLUDING AREAS AROUND
BUFORD DAM-LAKE LANIER PARKS...DULUTH...SUWANEE...SUGAR
HILL...BUFORD...REST HAVEN...HOG MOUNTAIN...DACULA AND HARBIN.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3410 8388 3410 8386 3412 8382 3400 8387
3399 8384 3394 8381 3399 8418 3403 8417
3405 8410 3407 8412 3417 8407 3417 8405
TIME...MOT...LOC 2230Z 275DEG 21KT 3407 8406Special weather statement, Apr 27, 6:47 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT FRI APR 27 2012
GAZ025-035-036-272315-
647 PM EDT FRI APR 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN BARROW...CLARKE AND JACKSON COUNTIES UNTIL 715 PM EDT...
AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARCADE...MOVING EAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 35 MPH...AND HEAVY
DOWNPOURS AS IT MOVES ACROSS BARROW...CLARKE AND JACKSON COUNTIES
THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
STATHAM...ARCADE...JEFFERSON...BEAR CREEK RESERVOIR...WESTGATE
PARK...CENTER...OCONEE HEIGHTS...NICHOLSON...BEECHWOOD HILLS...JAMES
HOLLAND YOUTH SPORTS COMPLEX...SANDY CREEK RECREATION
AREA...BARRETTS MILL...WINTERVILLE AND ATHENS. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3405 8339 3400 8326 3395 8328 3391 8325
3392 8347 3393 8351 3397 8354 3393 8360
3394 8368 3412 8367 3413 8336
TIME...MOT...LOC 2246Z 271DEG 21KT 3403 8356Special weather statement, Apr 27, 7:27 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT FRI APR 27 2012
GAZ023>025-280000-
727 PM EDT FRI APR 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN BANKS...HALL AND JACKSON COUNTIES UNTIL 800 PM EDT...
AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GAINESVILLE TO CENTER...MOVING EAST AT 25
MPH.
RAINFALL AMOUNTS BETWEEN 0.75 AND 1.25 INCHES AND FREQUENT LIGHTNING
CAN BE EXPECTED ACROSS BANKS...HALL AND JACKSON COUNTIES...INCLUDING
AREAS AROUND CENTER...JEFFERSON...PENDERGRASS...TALMO...
CANDLER...GAINESVILLE...NI CHOLSON...PEACH STATE SPEEDWAY...APPLE
VALLEY...GILLSVILLE...COMMERCE...MAYSVILLE...FIVE POINTS...BANKS
CROSSING AND HOMER. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL
WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO
LIKELY.
&&
LAT...LON 3424 8334 3420 8338 3420 8340 3416 8336
3413 8335 3405 8339 3404 8336 3402 8342
3404 8346 3427 8394 3430 8393 3431 8395
3439 8357
TIME...MOT...LOC 2327Z 269DEG 20KT 3426 8379 3405 8338Local storm report, Apr 27, 7:43 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
743 PM EDT FRI APR 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL TALMO 34.18N 83.72W
04/27/2012 E0.88 INCH JACKSON GA 911 CALL CENTER
LAW ENFORCEMENT REPORTED NICKEL SIZED HAIL NEAR TALMO.
0710 PM HAIL NICHOLSON 34.11N 83.43W
04/27/2012 E0.88 INCH JACKSON GA 911 CALL CENTER
LAW ENFORCEMENT REPORTED NICKEL SIZE HAIL NEAR NICHOLSON
IN FAR EASTERN JACKSON COUNTY.
&&
LBELANGESpecial weather statement, Apr 27, 7:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
746 PM EDT FRI APR 27 2012
GAZ027-280000-
746 PM EDT FRI APR 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN MADISON COUNTY UNTIL 800 PM EDT...
AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PAOLI...MOVING EAST AT 25 MPH.
RAINFALL AMOUNTS BETWEEN 0.5 TO 1.0 INCHES AND FREQUENT LIGHTNING
CAN BE EXPECTED ACROSS MADISON COUNTY...INCLUDING AREAS AROUND
HARRISON...PAOLI AND COMER. DRIVERS SHOULD USE CAUTION AS INTENSE
RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS
ALSO LIKELY.
&&
LAT...LON 3422 8307 3417 8309 3415 8305 3413 8305
3411 8303 3410 8303 3406 8299 3404 8312
3405 8313 3403 8318 3421 8322 3424 8308
TIME...MOT...LOC 2346Z 259DEG 22KT 3414 8309The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:08 PM EDT | Special Weather Statement | FFC | Towns | 37 min |
| Apr 27, 3:20 PM EDT | Special Weather Statement | FFC | Chattooga | 25 min |
| Apr 27, 3:41 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Apr 27, 4:11 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Apr 27, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 35 min |
| Apr 27, 5:15 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Apr 27, 5:30 PM EDT | Special Weather Statement | FFC | Cobb | 30 min |
| Apr 27, 5:54 PM EDT | Special Weather Statement | FFC | Forsyth | 36 min |
| Apr 27, 6:30 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Apr 27, 6:47 PM EDT | Special Weather Statement | FFC | Clarke | 28 min |
| Apr 27, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Jackson | 25 min |
| Apr 27, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 38 min |
| Apr 27, 7:27 PM EDT | Special Weather Statement | FFC | Hall, Jackson | 33 min |
| Apr 27, 7:54 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.